# SDR CA101014001

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT OF THE REVERSE CURRENT RELAYS, IT WAS FOUND THAT DUE TO LOOSE FASTENING OF BATTERY TERMINAL BUS BAR, IT CREATED A SITUATION WHERE THE BUS BAR AND TERMINAL STUD INTERMITTENTLY CAME INTO AND OUT OF CONTACT WITH EACH OTHER.  THE RESULT OF THIS WAS ONE THAT THE BUS BAR FROM THE BUS TIE RELAY AND RCR BATTERY TERMINAL STUD FASTENERS ENDED UP ARCED/WELDED TO TERMINAL STUD.
